# SDR ABXA9800643

- Difficulty date: July 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927AX
- Make and model: Doug DC-9-15
- Aircraft serial: 45717
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 99581883
- Condition: Corroded
- Location: Bs 801
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH C INSPECTION, FOUND A FLOORBEAM CORRODED ALONG LOWER FLANGE AT FS801 AND LBL44.  REPAIRED FLOORBEAM IAW ABX REA D953-24225MR.
